# SDR 08FDEA04668

- Difficulty date: November 1, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 48,896 hours, 20,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 345 LBL14 FLOOR SUPPORT HAS AREA OF CORROSION AROUND FASTENER HOLES.  REMOVED THE DAMAGED AND FABRICATED PARTS ON MAE TRAVELERS NR T8/755777, T8/755776, T8/748077, T8/748078.  INSTALLED REPAIR PARTS AND UPPER T-CHORD ON STA 345 LBL 52 TO RBL18 IAW SRM 53-00-51 FIGURE 20 REPAIR 3.  THIS IS CATEGORY A REPAIR.
